# SDR 9513442204

- Difficulty date: August 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204US
- Make and model: Boeing 727251
- Aircraft serial: 22544
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 651734781A
- Condition: Delaminated
- Location: Nr 2 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND DELAMINATION IN THE LEFT WING NR 2 SPOILER UPPER SKIN.  REPLACED SPOILER.
